# SDR ASOA201601040011

- Difficulty date: January 4, 2016
- Submitted: January 4, 2016
- Operation: Air carrier
- Aircraft: N12922
- Make and model: Emb EMB-145LR
- Aircraft serial: 145338
- Aircraft time: 36,841 hours, 28,209 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Beam
- Part number: 14525480603
- Condition: Corroded
- Location: Frames 65-68
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK, BAGGAGE DOOR CUTOUT LOWER BEAM HAS CORROSION, FR 65-68. R & R BAGGAGE DOOR CUTOUT LOWER BEAM IAW SRM 51-40-02.  ACFT APPROVED FOR RETURN TO SERVICE.
